# SDR YENA2023040400311

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 56,199 hours, 19,924 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1691, JFK-LIR. (AIRCRAFT DIVERTED TO FLL) 'MEL 36-11-02-B APPLIED. THE VALVE WAS CLOSED BY MX. DURING THE FLIGHT HP VLV SHOWS OPEN. IP VLV SHOWS CLOSED. NO2 ENG BLEED AND NO APCK #2 AIR. X-BLEED SELECTED OPEN. LOW PACK FLOW. DESCENT TO FL 300. MEL 36-11-01-A  ACTIONED PER MX/DISP; INSP ENG2 HP BLEED VLV FOR INDICATION & LEAK CHECK'S. NO LEAKS WERE NOTED. FOUND INDICATION INTERMITTENT. FOUND CONN/BACKSHELL LOOSE. RE-SECURED CONN/BACKHELL. PERFORMED ENG2 IDLE RUN. ENG2 HP BLEED VLV FUNCTIONAL CHK NORMAL. PER TSM 36-11-00-810-810-A AND AMM 71-00-00.'
